On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.156.51.193
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l'ENS - Titles - série 4, 46 (2013)

Titles < série 4, 46

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 46, fascicule 1 (2013)

Nikita A. Karpenko, Alexander S. Merkurjev
On standard norm varieties
Annales scientifiques de l'ENS 46, fascicule 1 (2013), 175-214

Télécharger cet article : Fichier PDF
Buy the book

Résumé :
Sur les variétés de norme standard
Pour un nombre premier p et un corps F de caractéristique 0, soit X la variété de norme d'un symbole dans le groupe de cohomologie galoisienne H^n+1(F,_p^n) (avec n1) construite au cours de la démonstration de la conjecture de Bloch-Kato. Le résultat principal de cet article affirme que le corps des fonctions F(X) a la propriété suivante : pour toute variété équidimensionnelle Y, l'homomorphisme de changement de corps (Y)(Y_F(X)) de groupes de Chow à coefficients entiers localisés en p est surjectif en codimension < (X)/(p-1). Une des composantes principales de la preuve est le calcul de groupes de Chow du motif de Rost généralisé (un variant du résultat principal indépendant de ceci est proposé dans l'appendice). Un autre ingrédient important est la A-trivialité de X, la propriété qui dit que pour toute extension de corps L/F avec X(L), l'homomorphisme de degré pour _0(X_L) est injectif. La preuve fait apparaître la théorie de correspondances rationnelles revue dans l'appendice.

Mots-clefs : Variétés de norme, groupes et motifs de Chow, opérations de Steenrod.

Abstract:
Let p be a prime integer and F a field of characteristic 0. Let X be the norm variety of a symbol in the Galois cohomology group H^n+1(F,_p^n) (for some n1), constructed in the proof of the Bloch-Kato conjecture. The main result of the paper affirms that the function field F(X) has the following property: for any equidimensional variety Y, the change of field homomorphism (Y)(Y_F(X)) of Chow groups with coefficients in integers localized at p is surjective in codimensions < (X)/(p-1). One of the main ingredients of the proof is a computation of Chow groups of a (generalized) Rost motive (a variant of the main result not relying on this is given in the appendix). Another important ingredient is A-triviality of X, the property saying that the degree homomorphism on _0(X_L) is injective for any field extension L/F with X(L). The proof involves the theory of rational correspondences reviewed in the appendix.

Keywords: Norm varieties, Chow groups and motives, Steenrod operations.

Class. math. : 14C25


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
2
Boisvert, Alexander Ritchie
A new definition of the Steenrod operations in algebraic geometry
ProQuest LLC, Ann Arbor, MI, 2007 Thesis (Ph.D.)–University of California, Los Angeles
Math Reviews MR2710781
3
Brosnan, Patrick
A short proof of Rost nilpotence via refined correspondences
Doc. Math. 8 (2003) 69–78
Math Reviews MR2029161 (2004j:14010)
Zentralblatt 1044.11017
4
Brosnan, Patrick
Steenrod operations in Chow theory
Trans. Amer. Math. Soc. 355 (2003) 1869–1903
Math Reviews MR1953530 (2004f:14008)
Zentralblatt 1045.55005
5
Chernousov, V. and Merkurjev, Alexander S.
Motivic decomposition of projective homogeneous varieties and the Krull-Schmidt theorem
Transform. Groups 11 (2006) 371–386
Math Reviews MR2264459 (2007k:14100)
Zentralblatt 1111.14009
6
Draxl, P. K.
Skew fields
Cambridge Univ. Press, 1983
Math Reviews MR696937 (85a:16022)
Zentralblatt 498.16015
7
Elman, Richard and Karpenko, Nikita and Merkurjev, Alexander
The algebraic and geometric theory of quadratic forms
Amer. Math. Soc., 2008
Math Reviews MR2427530 (2009d:11062)
Zentralblatt 1165.11042
8
Fino, R.
Around rationality of cycles
Cent. Eur. J. Math. to appear in Cent. Eur. J. Math
9
10
Fulton, William
Intersection theory
Springer, 1998
Math Reviews MR1644323 (99d:14003)
Zentralblatt 885.14002
11
Garibaldi, Skip
Cohomological invariants: exceptional groups and spin groups
Mem. Amer. Math. Soc. 200 (2009) 81
Math Reviews MR2528487 (2010g:20079)
Zentralblatt 1191.11009
12
Grothendieck, Alexander
Techniques de construction et théorèmes d'existence en géométrie algébrique. IV. Les schémas de Hilbert
in Séminaire Bourbaki, vol.6, exp. no 221
(1995) 249–276
Math Reviews MR1611822
13
Kahn, B. and Sujatha, R.
Birational motives, I
2002
14
Karpenko, Nikita and Merkurjev, Alexander
Rost projectors and Steenrod operations
Doc. Math. 7 (2002) 481–493
Math Reviews MR2015051 (2004m:14009)
Zentralblatt 1030.11013
15
Karpenko, Nikita A.
Criteria of motivic equivalence for quadratic forms and central simple algebras
Math. Ann. 317 (2000) 585–611
Math Reviews MR1776119 (2001j:14028)
Zentralblatt 965.11015
16
Karpenko, Nikita A.
Weil transfer of algebraic cycles
Indag. Math. (N.S.) 11 (2000) 73–86
Math Reviews MR1809664 (2001j:14008)
Zentralblatt 1047.14004
17
18
Karpenko, Nikita A. and Merkurjev, Alexander S.
Canonical p-dimension of algebraic groups
Adv. Math. 205 (2006) 410–433
Math Reviews MR2258262 (2007d:14084)
Zentralblatt 1119.14041
19
Manin, Ju. I.
Correspondences, motifs and monoidal transformations
Mat. Sb. (N.S.) 77 (119) (1968) 475–507
Math Reviews MR0258836 (41 \#3482)
20
Merkurjev, Alexander
Rost invariants of simply connected algebraic groups
in Cohomological invariants in Galois cohomology
Univ. Lecture Ser. 28 (2003) 101–158
Math Reviews MR1999385
21
Merkurjev, Alexander
Unramified elements in cycle modules
J. Lond. Math. Soc. 78 (2008) 51–64
Math Reviews MR2427051 (2009i:14008)
Zentralblatt 1155.14017
22
Merkurjev, Alexander and Suslin, Andrei
Motivic cohomology of the simplicial motive of a Rost variety
J. Pure Appl. Algebra 214 (2010) 2017–2026
Math Reviews MR2645334 (2011f:14036)
Zentralblatt 1200.14041
23
Merkurjev, Alexander S.
Essential dimension
in Quadratic forms—algebra, arithmetic, and geometry
Contemp. Math. 493 (2009) 299–325
Math Reviews MR2537108 (2010i:14014)
Zentralblatt 1188.14006
24
Merkurev, A. S. and Suslin, Andrei
K-cohomology of Severi-Brauer varieties and the norm residue homomorphism
Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982) 1011–1046, 1135–1136
Math Reviews MR675529 (84i:12007)
25
26
Nguyen, Dinh Huu
On p-generic splitting varieties for Milnor K-symbols mod p
ProQuest LLC, Ann Arbor, MI, 2009 Thesis (Ph.D.)–University of California, Los Angeles
Math Reviews MR2714019
27
Panin, I.
Application of K-theory in algebraic geometry
PhD Thesis, LOMI, Leningrad (1984)
28
29
Rost, Markus
Chow groups with coefficients
Doc. Math. 1 (1996) No. 16, 319–393
Math Reviews MR1418952 (98a:14006)
Zentralblatt 864.14002
30
Suslin, Andrei and Joukhovitski, Seva
Norm varieties
J. Pure Appl. Algebra 206 (2006) 245–276
Math Reviews MR2220090 (2008a:14015)
Zentralblatt 1091.19002
31
Thakur, Maneesh L.
Isotopy and invariants of Albert algebras
Comment. Math. Helv. 74 (1999) 297–305
Math Reviews MR1691951 (2000f:17046)
Zentralblatt 931.17021
32
Vishik, Alexander
Generic points of quadrics and Chow groups
Manuscripta Math. 122 (2007) 365–374
Math Reviews MR2305424 (2008c:14006)
Zentralblatt 1154.14003
33
Vishik, Alexander
Rationality of integral cycles
Doc. Math. (2010) 661–670 Extra volume: Andrei A. Suslin sixtieth birthday
Math Reviews MR2804267 (2012f:14007)
Zentralblatt pre05827455
34
Vishik, Alexander and Zainoulline, K.
Motivic splitting lemma
Doc. Math. 13 (2008) 81–96
Math Reviews MR2393083 (2009f:14010)
Zentralblatt 1132.14303
35
Voevodsky, Vladimir
On motivic cohomology with Z/l-coefficients
Ann. of Math. 174 (2011) 401–438
Math Reviews MR2811603 (2012j:14030)
36
Zainoulline, K.
Special correspondences and Chow traces of Landweber-Novikov operations
J. reine angew. Math. 628 (2009) 195–204
Math Reviews MR2503240 (2010e:14002)
Zentralblatt 1171.14004